dainbread Posted August 3, 2013 Share Posted August 3, 2013 Hello, I have been a CH (the other board) member forever. 20 plus yrs of suffering. I am now 55 and on death row with these things. How could they get worse? Well let me just say they did. They switched sides for the 3 time in 20yrs. BUT this time NOTHING works and Im about to jump off a bridge. They are so much more insane than EVER BEFORE. That's almost impossible when they have already been insane potent.. 02 just postpones the agony, weirdest thing I tell ya, ITS COMING no matter what. Triptans always work but not anymore. OK SO HERES THE MILLION DOLLAR QUESTION: I am on 480 mgs of verapamil daily, it did knock these from 3 per day to only one LONG 2 hr session at 12:51 pm nightly. CAN I BUST WHILE ON VERAPAMIL, are there any known issues with a drug interaction. I can not get off the verapamil. I wont make it--- SERIOUSLY... I read the effectiveness of the burst may be hindered, that's OK I just don't want a bad interaction... I had a ridiculous time registering on here with that CODE, it took me hours to get on here.. Thank you in advance Dainbread... Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.